Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sunnygrl

Member
  • Total Reviews

    0
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

About sunnygrl

  • Rank
    New Member
  1. Hi Dan, Thanks for your concern. I thought it might be an allergy, too. Truth be told, I'm not sure what it was. However, I've been using the BP very sparingly once a day now for another 2 nights and no swelling! If I was to venture a guess, I think my skin was just in shock from the beginning treatment where I used A LOT of BP twice a day plus totally different cleaners and moisturizers than I usually use. My skin is pretty sensitive and quite fair, so this makes the most sense to me. Thi
  2. Ok, on to Day 7. I'm really not sure what's going on, but I keep waking up with my face completely swollen. This is the second day it has happened. I'm not sure if it has anything to do with the BP cuz the nite before yesterday when I first got all swollen, I didn't even use BP! My eyes look almost burried beneath my cheeks! Very strange. Otherwise, everything is going well. My face is still red, but not nearly as red as last week. Also, my face no longer feels as though glue has dried o
  3. Hey Bunny, Just thought I'd let you know I had the same thing a couple days ago. I woke up and my face was pretty swollen. My eyes looked like they were burried by my face!! I don't have allergies or anything. I think it must have been the BP (like you said).
  4. Well, I'm cheating today, because I am starting my log at Day 6. I have struggled with acne since I was 14 and never really grew out of it. In high school, it got really bad and I tried Retin A, various prescription drugs, and finally accutane. I was on accutane for 8 months and although it got rid of the cystic acne, my acne never completely cleared up. As well, I experienced really bad side effects. After putting up with it for 8 months, I totally gave up on trying to improve my acne and
  5. Thanks, Dan. I'll give that a try.
  6. Hi, I started the Regimen 3 days ago and I would like to know if anyone else has experienced a fairly severe reaction. I know it says in "what to expect" that there is redness, stinging, and dry skin. That is fine. My face looks like it's sun burnt, which isn't too bad. I can just joke about being at the beach too long. And my face is drying out, but that is manageable. But my face hurts so much that even touching my cheek to my pillow at night is very painful! My face stings and itches A
×